Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by v on July 8, 1999, at 5:56:25

In reply to Re: Effexor side effects and withdrawral, posted by Shelley Derline on July 7, 1999, at 15:54:03

i too am getting ready to taper off effexor, hoping to drop some weight. also reading all these posts about it's toxicity has me scared...

how slowly do i need to taper to keep these side effects in abeyance?

will my metabolism ever return to normal??





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:v thread:8280